Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I am worried about my light periods as earlier. Using Femilon since 8 years. what to do ?

using Femilon since 8 years, very light periods lasting 1 day since last month Hi, I am using femilon for the last 8 years after i had my first baby. I started experiencing pain in lower part of stomach (around ovaries/ fallopian tubes and lower ribs) since last year, it comes and goes. I had very light periods since last month lasting almost only 1 day with light spotting. Checked pregnancy with negative result. I consulted a gynaecologist earlier for the pain near ovaries and tubes, had an ultrasound but the report came out normal. The pain is swear when it comes but fades away quickly. My bp also stays on the lower side 110/70 to 95/65. I feel fatigued, and pain in both lower ribs. I am worried about my light periods as earlier it lasted for 3-4 days and since last month it lasts only 1 day. I fear its because of some side effects of Femilon. Please guide what to do ?
Asked On : Sun, 12 Jun 2011
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
you have already consulted gynecologist and usg done with normal report
so no serious problem with pelvic organs
as you complain of fatigue please get thyroid function tests
hypothyroid condition can give rise to scanty period and weakness
get an usg for gall bladder also to exclude any gall bladder pathology
constipation should be avoided
it will be better if you stop oral contraceptives and take other non hormonal methods like multiload etc after consulting your gynecologist
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor